# SDR CALA9800977

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1104
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE 1 INCH CRACKS AT FASTENER HOLES IN FUSELAGE SKIN AT STA Y= 1104, X= 30.  THE CRACKS WERE STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-01, FIGURE 2, SHEET 3.
